Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14
  1. #1
    GLASSVOICE is offline Junior Member
    Join Date
    Nov 2001
    Location
    NYC
    Posts
    118

    Test & Deeper Voice

    I know of the masculinization effects of Testosterone . One of them is that the voice goes to a deeper tone. I read somewhere that this could happen specially to women. And, that those effects were irreversible as also was the hair loss.

    Now, when this happen to men, if it does, are the effects reversible once the Testosterone is discontinued? I am especially interested in the voice changes. I am old already (36) but this concerns me a great deal.

    Thank you in advance for your responses.

    Glassvoice

  2. #2
    PaPaPumP's Avatar
    PaPaPumP is offline Retired Moderator
    Join Date
    Dec 1969
    Location
    Outside your bedroom wind
    Posts
    4,470
    Wait...do you want voice changes or you don't?

    Bro, I haven't noticed really any...Anyone else shed more light?? TNT?...where are you?!

  3. #3
    EXCESS's Avatar
    EXCESS is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    CANADA
    Posts
    4,450
    I used to sound like Gilbert Godfried, now I sound like Barry White. Nahhh, I've never noticed a change.

  4. #4
    vanjag is offline Junior Member
    Join Date
    Oct 2001
    Location
    Europe
    Posts
    93
    Voice changes take part only in people who haven't undergone puberty (women and young boys) ------------ I'm editing this so I don't get flamed: women do go through puberty, but chemical changes are different ------------. After puberty, in boys testosterone gets high and is affecting the pharyngeal cartilage to grow and get thicker, and vocal cords also, which makes the voice sound deeper. Women don't undergo that change since they don't produce testosterone in puberty, that's why the risk of voice deepening still exists if they choose to use testosterone products (anabolic steroids ).

    Men could have some voice deepening if using large amounts of GH, but that would be accompanied with other side effects known together as acromegalia.

    So, I don't think you should have to worry about your voice, only if you have been singing in a boys choir and have been castrated like they've done to those boys in Vienna before

    V

  5. #5
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    I was told by one person that my voice sounded lower. It is a minor effect if any. Well, for men anyway.

  6. #6
    GLASSVOICE is offline Junior Member
    Join Date
    Nov 2001
    Location
    NYC
    Posts
    118
    Thanks VJ

    I was a little worried but what you said makes absolute sense.

    No I am not in the children choir (an I'm not a castrato). But I do use my vocal chords for living and, got a little bit afraid of something I read.

    Thanks again!

    Glassvoice

  7. #7
    Mike Guest
    My voice never changed from a cycle. I would have to disagree with something here though. Women's voices while on cycle AFTER puberty.....

    I believe they do go through voice changes. I know a woman who was on a simple 8wk cycle of winny and perhaps anavar and her voice deepened as she stopped having her period.

    Any women care to comment or share experience?

  8. #8
    primodonna is offline Female Member
    Join Date
    Nov 2001
    Posts
    3,149
    I will comment by saying i can count on one hand the number of women i know who have taken AS whose voices have NOT lowered any ... and this is taking their word for it as i don't know them 'personally'... a lot depends on the drug and dose obviously ... and i know some whose voices get raspier when they're on but return to "normal" when they're off ("normal" never being the same however)

  9. #9
    Mike Guest
    Yeah that confirms what I had thought. Women have to be prety careful about it - I know that most of what they will experience will be reversible but there are certain vocal changes you go through on cycle that seems to take them to a point that they cannot return from - from what I have seen

    thanks for your input Primo

  10. #10
    primodonna is offline Female Member
    Join Date
    Nov 2001
    Posts
    3,149
    I also have to add that in many cases, the change can start when you sound like you have a cold for a few weeks but have no other symptoms...it can fool you into thinking you are sick so you continue with the drug at the same dose when in reality you should be backing off or getting off altogether... unless you don't mind the change, that is

    Just an FYI

  11. #11
    Mike Guest
    oh wow....didnt know that - very good information for females to hear. Might wanna make some mention of that within your board as well.

  12. #12
    TNT's Avatar
    TNT
    TNT is offline Retired Moderator
    Join Date
    Nov 2001
    Location
    Mid-Atlantic U.S.
    Posts
    1,413

    Cool Damn, Excess!

    Originally posted by EXCESS
    I used to sound like Gilbert Godfried, now I sound like Barry White. Nahhh, I've never noticed a change.
    You stole my line! (Except that I was going to say Tiny Tim instead of Gulbert Gottfried.)

    Anyway, Glassvoice, I concur with the others. After I started using test, I felt that my maximum range dropped by a couple of notes at first (I could hit a low E or F as opposed to a low G), but at this stage of the game I don't notice any change. I feel comfortable in saying that if you do test, it will not affect your upper range (if you sing) and, if you do spoken word for a living, you should not notice any significant difference. In other words, if you're naturally a second tenor or lyric baritone, you won't suddenly wake up in the morning as a second bass.

    (And since when is 36 "old?" )

  13. #13
    GLASSVOICE is offline Junior Member
    Join Date
    Nov 2001
    Location
    NYC
    Posts
    118
    LOL, TNT

    I am a lyric baritone through many years of schooling and effort. I would hate to loose my high notes

    Thank you guys & gals . This is why I really like this site. You take other people concerns seriously. As any question from anyone is.

    I was really woried butn, now i am at ease.

    Thanks again!

    Glassvoice

  14. #14
    TNT's Avatar
    TNT
    TNT is offline Retired Moderator
    Join Date
    Nov 2001
    Location
    Mid-Atlantic U.S.
    Posts
    1,413

    No swet, Glassvoice . . .

    Originally posted by GLASSVOICE
    I am a lyric baritone through many years of schooling and effort. I would hate to loose my high notes
    Ditto. As I said, you may gain a note or two at your bottom range, but you should lose nothing at the top. Especially if you do ab crunches - does a diaphragm wonders. (Let the non-musicians wonder what that one means. )

    By the way, Glassvoice, since you studied voice . . . If you want to read a humorous approach to the subject, check out this thread: [/i]http://www.anabolicreview.com/vbulle...&threadid=1261[/i]. I wrote a long post in response to someone who did want to lower his voice by using test. It may bring back some memories of your studies.
    Last edited by TNT; 12-09-2001 at 11:25 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •